# SDR WX0A071950

- Difficulty date: May 21, 2014
- Submitted: May 21, 2014
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993061223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT CUSP WEB CORRODED OUT OF LIMITS AT STATION 1117 TO STATION 1136.  REMOVED WEB SECTION STATION 1098 TO STATION 1155, LOCATED, DRILLED & INSTALLED A REPLACEMENT WEB IAW SRM'S 51-10-4, 51-30-2 & 51-30-01.
